# SDR SCNA20201201400

- Difficulty date: November 24, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON G1 GALLEY INBOARD AFT LOWER FITTING.  RECEIVED NEW INBOARD AFT LOWER FITTING ON G-1 GALLEY.  INSTALLATION WILL BE ACCOMPLISHED ON CUSTOMER CARD NR 00012 CORROSION ON FITTING OUT OF LIMITS, DUE TO NO PUBLISHED LIMITS.
